Classical approximation processes in connection with Lax equivalence theorems with orders

Dickmeis, Werner and Nessel, Rolf Joachim: Classical approximation processes in connection with Lax equivalence theorems with orders. In: Acta scientiarum mathematicarum, (40) 1-2. pp. 33-48. (1978)

[img]
Preview
Cikk, tanulmány, mű
math_040_fasc_001_002_033-048.pdf

Download (1MB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1978
Volume: 40
Number: 1-2
ISSN: 0001-6969
Page Range: pp. 33-48
Language: angol
Official URL: http://www.acta.hu
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 47-48.
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2019. Sep. 20. 14:30
URI: http://acta.bibl.u-szeged.hu/id/eprint/14654

Actions (login required)

View Item View Item